Alert archive / North Dakota / Winter Storm Warnings in 2006
Winter Storm Warning 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this winter storm warning at Feb 24, 2006, 7:58 AM CST for 9 counties in Minnesota; 10 counties in North Dakota. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2006, 7:58 AM CST (13:58 UTC)
- Expired
- Feb 24, 2006, 6:56 PM CST
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN, Norman County, MN, Polk County, MN, Red Lake County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Ramsey County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 23 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 2.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 386 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 241358 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 758 AM CST FRI FEB 24 2006 ...SNOW AND WIND WILL AFFECT EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TODAY INTO THIS EVENING... .SNOW ACCUMULATIONS FROM 2 TO 8 INCHES ARE ANTICIPATED...ALONG WITH SOME BLOWING AND DRIFTING SNOW. A HEAVIER SNOW BAND WILL SET UP FROM COOPERSTOWN TO MAYVILLE TO BEMIDJI. SNOW WILL BECOME HEAVY AT TIMES FRIDAY MORNING...AND WINDS WILL INCREASE BY FRIDAY AFTERNOON. TRAVEL WILL BE HAZARDOUS TODAY...SO USE CAUTION. LOW PRESSURE WILL MOVE AWAY FROM THE REGION QUICKLY FRIDAY NIGHT...AND WINDS WILL SUBSIDE BY SATURDAY MORNING. MNZ001-002-014>017-022>024-027-028-NDZ028>030-250300- /O.UPG.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ /O.NEW.KFGF.WS.W.0001.060224T1358Z-060225T0300Z/ WEST POLK-NORMAN-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-GRIGGS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...COOPERSTOWN...FINLEY...MAYVILLE 758 AM CST FRI FEB 24 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW WILL BECOME HEAVY AT TIMES TODAY WITH 6 TO 8 INCHES OF SNOW EXPECTED. THIS 50 MILE BAND WILL SET UP FROM COOPERSTOWN TO MAYVILLE AND EAST TO BEMIDJI. EASTERLY WINDS ON FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW...THEN WINDS WILL SHIFT TO THE NORTH BY FRIDAY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES FRIDAY FROM FALLING AND BLOWING SNOW. SNOW WILL END FRIDAY AFTERNOON...BUT BLOWING SNOW WILL CONTINUE INTO FRIDAY EVENING AS NORTH WINDS INCREASE. IF WINDS BECOME STRONG ENOUGH BY FRIDAY EVENING...NEAR BLIZZARD CONDITIONS ARE POSSIBLE. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. WINDS WILL SLOWLY SUBSIDE BY SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ003>009-013-029>032-040-NDZ006>008-014>016-024-026-027-038-039- 049-052>054-250300- /O.CON.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-BARNES-CASS-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...MOORHEAD...HALLOCK...ROSEAU... BAUDETTE...WARREN...NEWFOLDEN...RED LAKE...THIEF RIVER FALLS... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA... ELBOW LAKE...CANDO...LANGDON...CAVALIER...MADDOCK...LEEDS... DEVILS LAKE...GRAFTON...NEW ROCKFORD...LAKOTA...GRAND FORKS... VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...ADAMS 758 AM CST FRI FEB 24 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL BECOME HEAVY AT TIMES FRIDAY...AND 2 TO 5 INCHES OF SNOW IS EXPECTED. THIS SNOW AREA WILL BE NORTH AND SOUTH OF A NARROW HEAVIER SNOWBAND FROM COOPERSTOWN TO MAYVILLE TO BEMIDJI. EASTERLY WINDS ON FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW...THEN WINDS WILL SHIFT TO THE NORTH BY FRIDAY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES FRIDAY FROM FALLING AND BLOWING SNOW. SNOW WILL END FRIDAY AFTERNOON...BUT BLOWING SNOW WILL CONTINUE INTO FRIDAY EVENING AS NORTH WINDS INCREASE. IF WINDS BECOME STRONG ENOUGH BY FRIDAY EVENING...NEAR BLIZZARD CONDITIONS ARE POSSIBLE. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. WINDS WILL SLOWLY SUBSIDE BY SATURDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ TG
5 follow-up statements
000 WWUS43 KFGF 241512 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 912 AM CST FRI FEB 24 2006 ...SNOW AND WIND WILL AFFECT EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TODAY INTO THIS EVENING... .SNOW ACCUMULATIONS FROM 2 TO 10 INCHES ARE ANTICIPATED...ALONG WITH SOME BLOWING AND DRIFTING SNOW. A HEAVIER SNOW BAND WILL SET UP FROM COOPERSTOWN TO MAYVILLE TO BEMIDJI. SNOW WILL BECOME HEAVY AT TIMES THIS MORNING...AND WINDS WILL INCREASE BY AFTERNOON. TRAVEL WILL BE HAZARDOUS TODAY...SO USE CAUTION. LOW PRESSURE WILL MOVE AWAY FROM THE REGION QUICKLY FRIDAY NIGHT...AND WINDS WILL SUBSIDE BY SATURDAY MORNING. NDZ014-015-024-026-027-250300- /O.UPG.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ /O.EXA.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS- INCLUDING THE CITIES OF...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD...LAKOTA...GRAND FORKS 912 AM CST FRI FEB 24 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW WILL BE HEAVY AT TIMES THIS MORNING...AND 6 TO 10 INCHES OF SNOW IS EXPECTED. THE HEAVIEST SNOW AREA WILL BE ALONG A LINE FROM NEW ROCKFORD TO NORTHWOOD. EASTERLY WINDS ON FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW... THEN WINDS WILL SHIFT TO THE NORTH BY FRIDAY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES FRIDAY FROM FALLING AND BLOWING SNOW. SNOW WILL END FRIDAY AFTERNOON...BUT BLOWING SNOW WILL CONTINUE INTO FRIDAY EVENING AS NORTH WINDS INCREASE. IF WINDS BECOME STRONG ENOUGH BY FRIDAY EVENING...NEAR BLIZZARD CONDITIONS ARE POSSIBLE. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. WINDS WILL SLOWLY SUBSIDE BY SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ001-002-014>017-022>024-027-028-NDZ028>030-250300- /O.CON.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ WEST POLK-NORMAN-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-GRIGGS-STEELE-TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...COOPERSTOWN...FINLEY...MAYVILLE 912 AM CST FRI FEB 24 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL BECOME HEAVY AT TIMES TODAY WITH 6 TO 10 INCHES OF SNOW EXPECTED. THIS 50 MILE BAND WILL SET UP FROM COOPERSTOWN TO MAYVILLE AND EAST TO BEMIDJI. EASTERLY WINDS ON FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW...THEN WINDS WILL SHIFT TO THE NORTH BY FRIDAY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES FRIDAY FROM FALLING AND BLOWING SNOW. SNOW WILL END FRIDAY AFTERNOON...BUT BLOWING SNOW WILL CONTINUE INTO FRIDAY EVENING AS NORTH WINDS INCREASE. IF WINDS BECOME STRONG ENOUGH BY FRIDAY EVENING...NEAR BLIZZARD CONDITIONS ARE POSSIBLE. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. WINDS WILL SLOWLY SUBSIDE BY SATURDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ003>009-013-029>032-040-NDZ006>008-016-038-039-049-052>054- 250300- /O.CON.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-EASTERN WALSH COUNTY-BARNES- CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...MOORHEAD...HALLOCK...ROSEAU... BAUDETTE...WARREN...NEWFOLDEN...RED LAKE...THIEF RIVER FALLS... BRECKENRIDGE...FERGUS FALLS...NEW YORK MILLS...WADENA... ELBOW LAKE...CANDO...LANGDON...CAVALIER...GRAFTON...VALLEY CITY... FARGO...LISBON...GWINNER...WAHPETON...ADAMS 912 AM CST FRI FEB 24 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SNOW WILL BECOME HEAVY AT TIMES FRIDAY...AND 2 TO 5 INCHES OF SNOW IS EXPECTED. THIS SNOW AREA WILL BE NORTH AND SOUTH OF A NARROW HEAVIER SNOWBAND FROM COOPERSTOWN TO MAYVILLE TO BEMIDJI. EASTERLY WINDS ON FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW... THEN WINDS WILL SHIFT TO THE NORTH BY FRIDAY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES FRIDAY FROM FALLING AND BLOWING SNOW. SNOW WILL END FRIDAY AFTERNOON...BUT BLOWING SNOW WILL CONTINUE INTO FRIDAY EVENING AS NORTH WINDS INCREASE. IF WINDS BECOME STRONG ENOUGH BY FRIDAY EVENING...NEAR BLIZZARD CONDITIONS ARE POSSIBLE. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. WINDS WILL SLOWLY SUBSIDE BY SATURDAY MORNING. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JCA
000 WWUS43 KFGF 241726 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1126 AM CST FRI FEB 24 2006 ...SNOW AND WIND WILL AFFECT EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TODAY INTO THIS EVENING... .TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE ANTICIPATED ... ALONG WITH SOME BLOWING AND DRIFTING SNOW. THE HEAVIEST SNOW BAND WILL OCCUR ALONG A COOPERSTOWN TO MAYVILLE TO BEMIDJI LINE. SNOW WILL BECOME HEAVY AT TIMES THROUGH THE AFTERNOON AND WIND SPEEDS WILL ALSO INCREASE BY LATE AFTERNOON. TRAVEL WILL BE HAZARDOUS TODAY...SO USE CAUTION. LOW PRESSURE WILL MOVE AWAY FROM THE REGION QUICKLY TONIGHT...AND WINDS WILL SUBSIDE BY SATURDAY MORNING. MNZ003-NDZ038-039-250300- /O.UPG.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ /O.EXA.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ CLAY-BARNES-CASS- INCLUDING THE CITIES OF...MOORHEAD...VALLEY CITY...FARGO 1126 AM CST FRI FEB 24 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW WILL REMAIN HEAVY AT TIMES TODAY...WITH SNOW TOTALS REACHING 6 TO 8 INCHES. EAST WINDS AT 10 TO 20 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW THROUGH THE DAY. THEN WINDS WILL SHIFT TO THE NORTH BY EARLY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES EARLY TONIGHT FROM FALLING AND BLOWING SNOW. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ001-002-014>017-022>024-027-028-NDZ014-015-024-026>030-250300- /O.CON.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ WEST POLK-NORMAN-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...MADDOCK...LEEDS...DEVILS LAKE...NEW ROCKFORD... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE 1126 AM CST FRI FEB 24 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... SNOW WILL REMAIN HEAVY AT TIMES TODAY...WITH SNOW TOTALS REACHING 8 TO 12 INCHES...ESPECIALLY ALONG A COOPERSTOWN TO MAYVILLE TO BEMIDJI LINE. EAST WINDS AT 10 TO 20 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW THROUGH THE DAY. THEN WINDS WILL SHIFT TO THE NORTH BY EARLY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES EARLY TONIGHT FROM FALLING AND BLOWING SNOW. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ004>009-013-029>032-040-NDZ006>008-016-049-052>054-250300- /O.CON.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-EASTERN WALSH COUNTY-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...GRAFTON...LISBON...GWINNER...WAHPETON... ADAMS 1126 AM CST FRI FEB 24 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... SNOW WILL CONTINUE TODAY...WITH 2 TO 5 INCHES OF SNOW EXPECTED. EAST TO NORTHEAST WINDS AT 10 TO 20 MPH WILL CAUSE BLOWING AND DRIFTING SNOW...ESPECIALLY IN OPEN COUNTRY. THEN WINDS WILL SHIFT TO THE NORTH BY EARLY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES EARLY TONIGHT FROM FALLING AND BLOWING SNOW. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GODON
000 WWUS43 KFGF 241727 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1127 AM CST FRI FEB 24 2006 ...SNOW AND WIND WILL AFFECT EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TODAY INTO THIS EVENING... .TOTAL SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE ANTICIPATED ... ALONG WITH SOME BLOWING AND DRIFTING SNOW. THE HEAVIEST SNOW BAND WILL OCCUR ALONG A COOPERSTOWN TO MAYVILLE TO BEMIDJI LINE. SNOW WILL BECOME HEAVY AT TIMES THROUGH THE AFTERNOON AND WIND SPEEDS WILL ALSO INCREASE BY LATE AFTERNOON. TRAVEL WILL BE HAZARDOUS TODAY...SO USE CAUTION. LOW PRESSURE WILL MOVE AWAY FROM THE REGION QUICKLY TONIGHT...AND WINDS WILL SUBSIDE BY SATURDAY MORNING. MNZ003-NDZ038-039-250300- /O.UPG.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ /O.EXA.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ CLAY-BARNES-CASS- INCLUDING THE CITIES OF...MOORHEAD...VALLEY CITY...FARGO 1127 AM CST FRI FEB 24 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW WILL REMAIN HEAVY AT TIMES TODAY...WITH SNOW TOTALS REACHING 6 TO 8 INCHES. EAST WINDS AT 10 TO 20 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW THROUGH THE DAY. THEN WINDS WILL SHIFT TO THE NORTH BY EARLY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES EARLY TONIGHT FROM FALLING AND BLOWING SNOW. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ001-002-014>017-022>024-027-028-NDZ014-015-024-026>030-250300- /O.CON.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ WEST POLK-NORMAN-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...RED LAKE FALLS...FOSSTON...BAGLEY...BEMIDJI... MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...MADDOCK...LEEDS...DEVILS LAKE...NEW ROCKFORD... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE 1127 AM CST FRI FEB 24 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... SNOW WILL REMAIN HEAVY AT TIMES TODAY...WITH SNOW TOTALS REACHING 8 TO 12 INCHES...ESPECIALLY ALONG A COOPERSTOWN TO MAYVILLE TO BEMIDJI LINE. EAST WINDS AT 10 TO 20 MPH WILL CAUSE SOME BLOWING AND DRIFTING SNOW THROUGH THE DAY. THEN WINDS WILL SHIFT TO THE NORTH BY EARLY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES EARLY TONIGHT FROM FALLING AND BLOWING SNOW. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MNZ004>009-013-029>032-040-NDZ006>008-016-049-052>054-250300- /O.CON.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-EASTERN WALSH COUNTY-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...GRAFTON...LISBON...GWINNER...WAHPETON... ADAMS 1127 AM CST FRI FEB 24 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... SNOW WILL CONTINUE TODAY...WITH 2 TO 5 INCHES OF SNOW EXPECTED. EAST TO NORTHEAST WINDS AT 10 TO 20 MPH WILL CAUSE BLOWING AND DRIFTING SNOW...ESPECIALLY IN OPEN COUNTRY. THEN WINDS WILL SHIFT TO THE NORTH BY EARLY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES EARLY TONIGHT FROM FALLING AND BLOWING SNOW. ANYONE PLANNING ON TRAVELING TODAY SHOULD STAY TUNED TO LATER FORECASTS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ GODON
000 WWUS43 KFGF 242141 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 341 PM CST FRI FEB 24 2006 ...WIND WILL AFFECT EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THIS EVENING... .TOTAL SNOW ACCUMULATIONS OF 4 TO 12 INCHES HAVE OCCURRED WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED. AS WINDS CONTINUE TO INCREASE...BLOWING AND DRIFTING SNOW WILL CREATE HAZARDOUS DRIVING CONDITIONS. LOW PRESSURE WILL MOVE AWAY FROM THE REGION QUICKLY TONIGHT...AND WINDS WILL SUBSIDE BY SATURDAY MORNING. MNZ001>003-014>017-022>024-027-028-NDZ014-015-024-026>030-038-039- 250300- /O.CON.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ WEST POLK-NORMAN-CLAY-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-BARNES-CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...RED LAKE FALLS...FOSSTON...BAGLEY... BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...MADDOCK...LEEDS...DEVILS LAKE...NEW ROCKFORD... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY...FARGO 341 PM CST FRI FEB 24 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH THIS EVENING CAUSING BLOWING AND DRIFTING SNOW. ANY ADDITIONAL ACCUMULATIONS WILL BE MINIMAL...BUT VISIBILITIES WILL BE GREATLY REDUCED DUE TO THE BLOWING AND DRIFTING. VISIBILITIES MAY BE REDUCED TO HALF A MILE AT TIMES...ESPECIALLY IN OPEN COUNTRY. $$ MNZ004>009-013-029>032-040-NDZ006>008-016-049-052>054-250300- /O.CON.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-EASTERN WALSH COUNTY-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...GRAFTON...LISBON...GWINNER...WAHPETON... ADAMS 341 PM CST FRI FEB 24 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH THIS EVENING CAUSING BLOWING AND DRIFTING SNOW. ANY ADDITIONAL ACCUMULATIONS WILL BE MINIMAL...BUT VISIBILITIES WILL BE REDUCED DUE TO THE BLOWING AND DRIFTING. VISIBILITIES MAY BE REDUCED TO A MILE AT TIMES...ESPECIALLY IN OPEN COUNTRY. $$ FGFOPS
000 WWUS43 KFGF 250056 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 656 PM CST FRI FEB 24 2006 ...WINTER STORM WARNING CANCELED... .THE WINTER STORM WARNING FOR EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA HAS BEEN CANCELED. WIND SPEEDS HAVE DIMINISHED AND THE MOST SIGNIFICANT SNOWS HAVE MOVED OUT OF THE AREA. VISIBILITIES HAVE GREATLY IMPROVED AND WIND SPEEDS ARE NOT EXPECTED TO BE STRONG ENOUGH TO PRODUCE NEAR BLIZZARD CONDITIONS. MNZ001>003-014>017-022>024-027-028-NDZ014-015-024-026>030-038-039- 250200- /O.CAN.KFGF.WS.W.0001.000000T0000Z-060225T0300Z/ WEST POLK-NORMAN-CLAY-RED LAKE-EAST POLK-NORTH CLEARWATER- SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-BENSON-RAMSEY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE- TRAILL-BARNES-CASS- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...RED LAKE FALLS...FOSSTON...BAGLEY... BEMIDJI...MAHNOMEN...LAKE ITASCA...PARK RAPIDS...DETROIT LAKES... WOLF LAKE...MADDOCK...LEEDS...DEVILS LAKE...NEW ROCKFORD... LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...MAYVILLE... VALLEY CITY...FARGO 656 PM CST FRI FEB 24 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELED THE WINTER STORM WARNING. LIGHT SNOW WILL CONTINUE ACROSS THE SOUTHERN RED RIVER VALLEY THROUGH MID EVENING...HOWEVER LESS THAN ONE INCH ADDITIONAL ACCUMULATION IS EXPECTED. WIND SPEEDS HAVE DIMINISHED INTO THE 10 TO 15 MPH RANGE WITH GUSTS GENERALLY UNDER 25 MPH. AS A RESULT VISIBILITY ACROSS THE REGION IS NOT BEING SIGNIFICANTLY AFFECTED...WITH GROUND DRIFTING DECREASING AS WELL. $$ MNZ004>009-013-029>032-040-NDZ006>008-016-049-052>054-250200- /O.CAN.KFGF.WW.Y.0009.000000T0000Z-060225T0300Z/ KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL- WADENA-GRANT-TOWNER-CAVALIER-PEMBINA-EASTERN WALSH COUNTY-RANSOM- SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...GRAFTON...LISBON...GWINNER...WAHPETON... ADAMS 656 PM CST FRI FEB 24 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELED THE WINTER WEATHER ADVISORY. LIGHT SNOW WILL CONTINUE IN THE FAR SOUTHERN RED RIVER THROUGH THE EVENING...YET ACCUMULATIONS WILL BE LESS THAN ONE INCH. WINDS OF 10 TO 15 MPH...WITH GUSTS TO AROUND 25 WILL CONTINUE TO DECREASE AS WELL. VISIBILITY WILL NOT BE SIGNIFICANTLY AFFECTED THROUGH THE REST OF THE EVENING...ALTHOUGH THERE WILL BE SOME DRIFTING SNOW. $$ EWENS
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Feb 24, 2:16 AM CST, 5 hours 42 minutes earlier.
Area forecast discussion, Feb 24, 2:16 AM CST, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
216 AM CST FRI FEB 24 2006
.SHORT TERM...
SNOW BAND CONTINUES TO DEVELOP THIS MORNING FROM MT EASTWARD INTO
CENTRAL ND. STRONG FRONT IS IN PLACE WITH SYSTEM...AS DEWPOINTS
IN THE LOW 20S ADVECTS TOWARDS REGION. MODELS IN OVERALL GOOD
AGREEMENT WITH SYSTEM...WITH SOME MINOR DIFFERENCES IN QPF
PLACEMENT WHICH WILL BE CRITICAL AS TO WHERE HEAVIEST SNOW BAND
SETS UP.
FOR TODAY...SNOW WILL DEVELOP ACROSS THE ENTIRE REGION...AND WILL
GO CATEGORICAL POPS FOR ALL BUT FAR SOUTH...AND GO LIKELY HERE.
EXPECT SNOW TO BECOME HEAVY AT TIMES...WITH VERY STRONG
FRONTOGENESIS AND UPPER DIVERGENCE. VERY IMPRESSIVE DENDRITIC
GROWTH ZONE ALSO APPEARS TO ENHANCE SNOW RATES...WITH 3-5 INCHES
FROM DVL TO AROUND GFK TO PKD AND ABOUT 50 MILES ON EITHER SIDE OF
THIS LINE. THERE WILL LIKELY BE SOME AREAS WHICH GET CLOSE OR
EXCEED WARNING CRITERIA SNOW...BUT PROBLEM IS WHERE. NEW RUN HITS
NORTHERN AREAS NORTH OF GFK HARDEST...WHILE 06Z NAM WOULD HIT THE
FARGO AREA. WINDS WILL ALSO INCREASE TODAY AND CAUSE CONSIDERABLE
BLOWING/DRIFTING SNOW. SNOW WILL END QUICKLY LATER THIS
AFTERNOON...BUT NORTHERLY WINDS WILL CAUSE BLOWING SNOW THROUGH
AROUND 03Z. CAN/T RULE OUT SOME NEAR BLIZZARD CONDITIONS
POSSIBLE...AND THIS WILL NEED TO BE WATCHED. FEEL THAT A WINTER WX
ADVISORY FOR THE ENTIRE AREA IS PRUDENT...AND ANY UPGRADES CAN BE
HANDLED ONCE EVOLUTION OF SNOW BAND BECOMES MORE CERTAIN. NORTHERN
AREAS WILL ALSO SEE NEAR 20 TO 1 RATIOS...SO SOME LOCALIZED SNOW
AMOUNTS COULD APPROACH 6 INCHES IN SPOTS...PERHAPS MORE. WINDS
WILL ALSO BE CLOSE TO GUSTING TO 25MPH LATER TODAY...ALTHOUGH
STRONGEST WINDS SHOULD OCCUR AFTER SNOW ENDS...BUT THIS WILL ALSO
BE CLOSE. LOCAL CRITERIA OF 4 INCHES IN 12 HOUR AND 25MPH WINDS
WILL ALSO BE CLOSE...SO WILL CONTINUE TO MONITOR CLOSELY. WILL
WORD THE ADVISORY FAIRLY STRONGLY THOUGH TO ACCOUNT FOR ABOVE THINKING.
NOT MUCH CHANGE TO REST OF FORECAST...BUT HAVE ADDED SOME CHANCES
FOR SNOW TUE-WED WITH FAIRLY POTENT SYSTEM POSSIBLE AS DEPICTED BY
GFS/CANADIAN.
.AVIATION...
EXPECT CONDITIONS TO FALL INTO IFR CATEGORY FOR ALL TAF SITES BY
THIS MORNING AND AFTERNOON...WITH VSBYS DOWN TO 1/4SM AT TIMES IN
FALLING/BLOWING SNOW.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 9 PM CST THIS
EVENING FOR NDZ049-NDZ052-NDZ053.
WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 9 PM CST THIS
EVENING FOR NDZ006-NDZ007-NDZ008-NDZ014-NDZ015-NDZ016-
NDZ024-NDZ026-NDZ027-NDZ028-NDZ029-NDZ030-NDZ038-NDZ039-
NDZ054.
MN...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 9 PM CST THIS
EVENING FOR MNZ029-MNZ030-MNZ040.
WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 9 PM CST THIS
EVENING FOR MNZ001-MNZ002-MNZ003-MNZ004-MNZ005-MNZ006-
MNZ007-MNZ008-MNZ009-MNZ013-MNZ014-MNZ015-MNZ016-MNZ017-
MNZ022-MNZ023-MNZ024-MNZ027-MNZ028-MNZ031-MNZ032.
&&
DKHazardous weather outlook, Feb 24, 6:19 AM CST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 619 AM CST FRI FEB 24 2006 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-251230- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 619 AM CST FRI FEB 24 2006 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SNOW WILL BECOME HEAVY AT TIMES...AND 3 TO 6 INCHES OF SNOW IS EXPECTED. THE HEAVIEST ACCUMULATIONS WILL BE IN A RATHER NARROW BAND FROM NEAR DEVILS LAKE...TO JUST SOUTH OF GRAND FORKS...TO AROUND PARK RAPIDS. EASTERLY WINDS ON FRIDAY WILL CAUSE BLOWING AND DRIFTING SNOW...THEN WINDS WILL SHIFT TO THE NORTH BY EVENING AND GUST UP TO 30 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS AT TIMES FRIDAY FROM FALLING AND BLOWING SNOW. SNOW WILL END FRIDAY AFTERNOON IN THE DEVILS LAKE BASIN AND EASTERN NORTH DAKOTA...BUT BLOWING SNOW WILL CONTINUE INTO FRIDAY EVENING AS NORTH WINDS INCREASE. IF WINDS BECOME STRONG ENOUGH BY FRIDAY EVENING...NEAR BLIZZARD CONDITIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO CALL IN SNOWFALL AMOUNTS AND VISIBILITY RESTRICTIONS TO THE NATIONAL WEATHER SERVICE. TG
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 8:46 PM CST | Winter Weather Advisory | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 12 more | 22 hr |
Nearby
Winter Storm Warnings in North Dakota, 2006Winter Storm Warnings in Minnesota, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.